# SDR CALA2013082690732

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 41,559 hours, 17,037 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL BEHIND BOTTOM DOOR SILL HAS METAL STICKING UP.  PERFORMED INTERIM REPAIR IAW ECRA 5322-01050 PART 1.  GENERATED CF FOR REPAIR BEFORE NEXT 'C' CHECK IAW IPC 53-42-04-22X ITEM 62.
